Publication details

Half-linear differential equations: Linearization technique and its application

Authors

DOŠLÝ Ondřej UNAL Mehmet

Year of publication 2007
Type Article in Periodical
Magazine / Source J. Math. Anal. Appl.
MU Faculty or unit

Faculty of Science

Citation
Field General mathematics
Keywords Half-linear oscillation theory; oscillation and nonoscillation; linearization technique; Riccati type equation; principal solution
Description Oscillatory properties of the half-linear second order differential equation are investigated, where this equation is viewed as a perturbation of an equation of the same form, and these properties are compared with the oscillatory behavior of a certain associated {\it linear} second order differential equation. As a corollary, a conjecture posed by the first author in the paper published in J. Math. Anal. Appl. 343 (2006), 426-440, is proved and some new research problems are formulated.
Related projects:

You are running an old browser version. We recommend updating your browser to its latest version.

More info

By clicking “Accept Cookies”, you agree to the storing of cookies on your device to enhance site navigation, analyze site usage, and assist in our marketing efforts. Cookie Settings

Necessary Only Accept Cookies